# SDR 97FDEA00445

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65184073
- Condition: Corroded
- Location: Bs 1030-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 29L KEEL BEAM AND SPLICE CORRODED BS 1030 TO 1090.  *S/D*  REMOVED DAMAGED KEEL BEAM 29L, BS 950 TO 1060.  INSTALLED NEW KEEL BEAM AND REPAIRED DOUBLER ALL WORK DONE IAW FED-EX SRM 53-30-3, 53-10-4, 53-10-1, 51-10-1 M/M 32-12-1.
